# SDR DALA2023060204425

- Difficulty date: June 1, 2023
- Submitted: June 3, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AND BROKEN COMPOSITE MATERIAL AND SHEET ON FWD CARGO FLOOR PANEL 121CF AND 121NF (C1). SUMMARY OF NRC 00376: FWD CARGO FLOOR PANEL 121CF AND 121NF WERE MANUFACTURED PER ERA 544901-14 REV A PAR 6. AND FIGURE 5 AND ERA 591778-14TR REV ORIGINAL SECTION I PERMANENT REPAIR. ASSOCIATED ER/A 14-544901 ADDED FOR AC 9557. (LP #2794128)
